MAUDE Adverse Event Report: ARTHREX, INC. 4.75MM PEEK KNOTLESS SWIVELOCK W/ TAPE; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 4.75MM PEEK KNOTLESS SWIVELOCK W/ TAPE; BIO SOFT TISSUE FIXATN FASTNR
Model Number 4.75MM PEEK KNOTLESS SWIVELOCK W/ TAPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by a sales representative via email that an ar-2324kpctt peek knotless swivelock eyelet attached to the knotless mechanism, pulled out through the cannulation of the screw.The piece was found floating in the joint and was able to be retrieved in full.No broken pieces remained in the patient.The anchor body itself stayed in place.No known patient harm, no delay, and no backup device needed.The case was completed without doing the knotless construct.Although, before the eyelet had broken off, the surgeon had already decided not to do the knotless construct.This was discovered during a routine rcr procedure.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information.The complaint allegation was confirmed.One unpackaged ar-2324kpctt peek knotless swivelock® suture anchor, 4.75 x 19.1 mm, ve5 with serial/batch number (b)(6) was received for evaluation.The only received component for evaluation was a piece of the eyelet attached to blue suture.Upon visual inspection, it was revealed that the eyelet was broken/damaged, with only a piece left on the suture.The suture attached to the eyelet was frayed, with some filaments protruding.Functional testing was not performed due to the received part is damaged.The method of bone preparation employed during the procedure and the bone quality encountered were not provided.The most likely cause of the reported failure is a user error, such as misaligned insertion, prying/leveraging, and/or applying excessive force on the device during use.

Brand Name
4.75MM PEEK KNOTLESS SWIVELOCK W/ TAPE
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20215301
Report Number1220246-2024-07609
Device Sequence Number20797888
Product Code MAI
UDI-Device Identifier10888867351155
UDI-Public10888867351155
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K193503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.75MM PEEK KNOTLESS SWIVELOCK W/ TAPE
Device Catalogue NumberAR-2324KPCTT
Device Lot Number15248959
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown